# SDR 2006UALA01789

- Difficulty date: September 17, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 20,010 hours, 2,706 cycles
- Engine: Pwa PW4090
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT DEPARTURE, EICAS MSG APPEARED, CREW REST LOWER CH2 SMOKE DETECTOR.  REMAINING CH1 OPS OK--AND BOTH AFT CARGO COMP SMOKE DETECTORS OPERATE NORMALLY.    REINSTALLED ORIGINAL SMOKE DETECTOR IN FWD CARGO PIT.   REPLACED AFT CARGO SMOKE DETECTOR. GROUND SYSTEM TEST PASSED. NO EICAS MSG'S. OK FOR SERVICE
